# SDR 1UPA20220419034

- Difficulty date: April 19, 2022
- Submitted: January 10, 2024
- Operation: Air carrier
- Make and model: Matrnt M2
- Aircraft serial: 0073
- Aircraft time: 39 hours, 691 cycles
- System (JASC): 3400 · Navigation System
- Part: Avionics Unit
- Part number: UNKNOWN
- Condition: Faulted
- Location: Zone 200
- Part time: 39 hours, 691 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AVIONICS PLANE POWER ANOMALY
